Cybernetics

, Volume 7, Issue 4, pp 626–635

Multi-valued threshold functions

I. Boolean complex-threshold functions and their generalization

Authors

  • N. N. Aizenberg
  • Yu. L. Ivas'kiv
  • D. A. Pospelov
  • G. F. Khudyakov
Article

DOI: 10.1007/BF01071034

Cite this article as:
Aizenberg, N.N., Ivas'kiv, Y.L., Pospelov, D.A. et al. Cybern Syst Anal (1971) 7: 626. doi:10.1007/BF01071034
Download to read the full article text

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974